VI Peel, No Results?

On day 9 of my Vi peel and I don't see any improvements with brown spots or acne. This flare up was caused by a reaction to a mirena device which was removed 5 months ago but I'm still dealing with face issues. I'm Caucasian, 32, and have never had acne or brown spots before. Mirena destroyed my nice skin. Any help on this? I thought the Vi peel would help.

Doctor Answers (2)

Expectation management with Vi Peel

+1

It sounds like you may have melasma, a condition in which brown patches appear on the skin often as a results of hormonal therapies such as mirena.  This can be tough to treat.  One Vi Peel is not going to completely take care of it.  There are a number of treatment options and combinations for this problem, including peels, hydroquinone, brightening agents and sunscreen.  I would advise seeking the care of a board-certified dermatologist who can advise you and offer both prescriptions and procedures rather than someone who only offers peels.  Good luck.


New York Dermatologist
3.5 out of 5 stars 8 reviews

VI Peel, No Results?

+1

You may want to try a series of Vipeels, three, a month a part to see if this improves your brown spots and acne.  You may also consider facial laser resurfacing.  We the DOT C02 Fractionated Laser. 

Stuart B. Kincaid, MD, FACS
San Diego Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.